TY - JOUR T1 - Stabilization for a Fourth Order Nonlinear Schrödinger Equation in Domains with Moving Boundaries AU - Vera Villagran , Octavio Paulo JO - Journal of Partial Differential Equations VL - 3 SP - 268 EP - 283 PY - 2021 DA - 2021/07 SN - 34 DO - http://doi.org/10.4208/jpde.v34.n3.5 UR - https://global-sci.org/intro/article_detail/jpde/19324.html KW - Nonlinear Schrödinger equation, moving boundary, stabilization. AB -

In the present paper we study the well-posedness using the Galerkin method and the stabilization considering multiplier techniques for a fourth-order nonlinear Schrödinger equation in domains with moving boundaries. We consider two situations for the stabilization: the conservative case and the dissipative case.